# SDR 97ZZZX2532

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Rt Otbd Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK CORRODED STA 420 TO STA 460.  FABBED NEW SEAT TRACK AND INSTALLED IAW 727 SRM 53-10-5 AND SRM 51-30-2.
